×

Found 22,518 Documents (Results 1–100)

The total approximation method for the Dirichlet problem for multidimensional Sobolev-type equations. (English. Russian original) Zbl 07640130

Russ. Math. 66, No. 4, 12-23 (2022); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2022, No. 4, 15-26 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Classical solutions of a multidimensional hyperbolic differential-difference equation with shifts of various directions in the potentials. (English. Russian original) Zbl 07638260

Math. Notes 112, No. 6, 872-880 (2022); translation from Mat. Zametki 112, No. 6, 810-819 (2022).
PDF BibTeX XML Cite
Full Text: DOI

On stabilization of an explicit difference scheme for a nonlinear parabolic equation. (English. Russian original) Zbl 07637725

Dokl. Math. 106, No. 2, 326-331 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 506, 30-36 (2022).
PDF BibTeX XML Cite
Full Text: DOI

The conforming virtual element method for polyharmonic and elastodynamics problems: a review. (English) Zbl 07633087

Antonietti, Paola F. (ed.) et al., The virtual element method and its applications. Cham: Birkhäuser. SEMA SIMAI Springer Ser. 31, 411-451 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Modeling of state-to-state oxygen kinetics behind reflected shock waves. (English. Russian original) Zbl 07630569

Vestn. St. Petersbg. Univ., Math. 55, No. 3, 281-289 (2022); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 9(67), No. 3, 429-442 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software